Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 45, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jul 18, 2008, 2:09 PM EDT for Clinton County, Franklin County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2008, 2:09 PM EDT (18:09 UTC)
- Expired
- Jul 18, 2008, 3:15 PM EDT
- In force
- 66 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Clinton County, NY, Franklin County, NY
The radar
The Burlington radar (KCXX), 68 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 800 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 9:58 AM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jul 18, 9:58 AM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 958 AM EDT FRI JUL 18 2008 .SYNOPSIS... THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS WILL EXIST ACROSS THE NORTH COUNTRY...ESPECIALLY AREAS NEAR THE CANADIAN BORDER LATER THIS AFTERNOON AND EVENING. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING FREQUENT LIGHTNING...DAMAGING WINDS...HAIL...AND LOCALIZED VERY HEAVY RAINFALL THIS AFTERNOON. MEANWHILE...WEAK HIGH PRESSURE WILL BUILD INTO THE REGION LATER TONIGHT AND THIS WILL BRING A RELATIVELY DRY DAY ON SATURDAY AND INTO THE FIRST PART OF SUNDAY. HOWEVER...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BEGIN TO DEVELOP OVER NEW ENGLAND SUNDAY AFTERNOON AND WILL BE SLOW TO MOVE EAST. THUS EXPECT AN UNSETTLED PERIOD SUNDAY AFTERNOON THROUGH EARLY NEXT WEEK. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL TODAY THROUGH SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1000 AM EDT FRIDAY...FCST CHALLENGE TODAY WL BE AREAL COVERAGE/INTENSITY OF STORMS...FOLLOWED BY AMOUNT OF CLRING AND IMPACTS ON TEMPS/INSTABILITY PARAMETERS THIS AFTN. RADAR SHOWS FIRST LINE OF STORMS ASSOCIATED WITH MID/UPPER LVL VORT MOVING ACRS STATIONARY BOUNDARY OVER NNY INTO CENTRAL/NORTHERN VT ATTM. THIS BOUNDARY...ALONG WITH SEVERAL OUTFLOW BOUNDARIES FROM THIS MORNINGS CONVECTION AND TRRN...WL SERVE AS A LLVL FOCUS FOR MORE STORMS THIS AFTN. IN ADDITION...STRONG SFC HEATING DIFFERENTIAL BOUNDARY WL DEVELOP ACRS CENTRAL/SOUTHERN VT THIS AFTN...HELPING TO ENHANCE MORE LIFT. GIVEN...PLENTY OF BOUNDARIES ACRS OUR CWA...NEXT QUESTION WL BE AMOUNT OF SFC HEATING AND DEVELOPMENT OF SFC BASED INSTABILITY PARAMETERS. VIS SATL PIC SHOWS CLRING DEVELOPING ACRS SLV AND WESTERN DACKS ATTM...AND LAPS DATA SHOWS SFC BASED CAPE VALUES ALREADY CLIMBING ABOVE 1000 J/KG. FEEL THIS CLRING WL EXPAND EAST...BASED ON WEAK RIBBON OF SUBSIDENCE/DRY AIR ALOFT BEHIND FIRST S/W ENERGY. THIS CLRING WL ALLOW TEMPS TO QUICKLY WARM INTO THE 80S ACRS CENTRAL/SOUTHERN VT AND MOST OF NNY...CREATING SFC BASED CAPE VALUES BTWN 1000-1500 J/KG. IN ADDITION TO SFC INSTABILITY THE LOW TO MID LVL WIND FIELDS ARE VERY IMPRESSIVE ACRS OUR CENTRAL/NORTHERN CWA THIS AFTN. SOUNDINGS SHOW 700MB WINDS NEAR 50 KNTS...WITH 800MB WINDS AROUND 40 TO 45 KNTS. THESE STRONG WIND PROFILES COMBINED WITH MID LVL DRYING AND STEEP SFC TO 800MB LAPSE RATES SUPPORT THE POTENTIAL FOR STRONG AND DAMAGING THUNDERSTORM WIND GUSTS THIS AFTN. FURTHERMORE...LLVL BOUNDARIES WL ENHANCE THE 0-1KM SHEAR PARAMETERS AND SUPPORT SOME ORGANIZED CELLS...WITH POTENTIAL FOR LARGE HAIL...GIVEN WET BULB ZERO HGHTS AROUND 10KFT. WL MENTION LARGE HAIL/DAMAGING WINDS IN ZNS...ALONG WITH HEAVY RAIN. FINAL ADJUSTMENT TO ZNS WL BE TO INCREASE CLOUDS ACRS OUR CENTRAL/NORTHERN CWA...AND DECREASE TEMPS BY SEVERAL DEGREES BASED ON EXPECTED CLOUD COVER. WATER VAPOR IMAGERY SHOWS SHORTWAVE TROUGH MOVING OUT OF SOUTHEAST ONTARIO PROVINCE AND INTO SOUTHWEST QUEBEC EARLY THIS MORNING. THIS IS ENHANCING CONVECTION ACROSS SOUTHEAST ONTARIO AND WITH WESTERLY FLOW...EXPECT THIS ACTIVITY TO MOVE ACROSS NORTHERN NEW YORK AND NORTHERN VERMONT THROUGH THE MORNING HOURS. ONCE THIS MOVES OUT OF THE AREA...THERE SHOULD BE ENOUGH TIME FOR THE AIR MASS TO RECOVER. EXPECT TEMPERATURES IN THE 80S ALONG WITH LOW TO MID 60 DEW POINTS TO CREATE SUFFICIENT INSTABILITY TO GENERATE SOME THUNDERSTORMS. NOT MUCH IN THE WAY OF STEEP LAPSE RATES IN THE MID LEVELS...THUS LOOKING AT MAYBE 500-1000 J/KG. DEW POINTS IN FORECAST SOUNDINGS ARE WAY TOO HIGH...LOWER 70S...AND THUS FEEL THAT TYPE OF INSTABILITY WILL NEVER REALLY MATERIALIZE. A MODERATE TO STRONG WESTERLY FLOW ALOFT WILL EXIST ACROSS THE AREA CREATING FAVORABLE DEEP LAYER SHEAR ACROSS THE NORTH COUNTRY. THIS COMBINED WITH SUFFICIENT INSTABILITY WILL LEAD TO THE DEVELOPMENT OF ORGANIZED STORMS LATER THIS AFTERNOON AND EVENING. UNIDIRECTIONAL SHEAR SUGGESTS STRONG GUSTY WINDS FROM LINEAR CONVECTION WILL BE THE MAIN THREAT. IN ADDITION...HIGHER PRECIPITABLE WATER AIR WILL LEAD TO HEAVY DOWNPOURS AS WELL. WILL USE ENHANCED WORDING IN THE ZONES TO HIGHLIGHT POTENTIAL FOR STRONG TO SEVERE STORMS. THREAT OF CONVECTION SHOULD END AROUND MIDNIGHT. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... AS OF 438 AM EDT FRIDAY...NORTHWEST FLOW ALOFT DEVELOPS ON SATURDAY WHICH WILL HELP DRY THE AREA OUT AND LIMIT POTENTIAL FOR CONVECTION. 850 MB TEMPERATURES WILL NOT DROP OFF TOO MUCH...THUS STILL LOOKING AT HIGH TEMPERATURES GENERALLY IN THE 80S. THE MUCH ANTICIPATED DEVELOPMENT OF AN UPPER LEVEL TROUGH OVER THE NORTHEAST UNITED STATES LOOKS LIKE IT WILL START SUNDAY AFTERNOON. AS A RESULT...AN INCREASED THREAT FOR SHOWERS AND THUNDERSTORMS WILL EXIST AS DEEPER MOISTURE MOVES INTO THE REGION AND DYNAMIC SUPPORT INCREASES. WILL MENTION A CHANCE OF SHOWERS AND STORMS FOR SUNDAY WITH TEMPERATURES ONLY A COUPLE OF DEGREES COOLER ON SUNDAY VERSUS SATURDAY. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... AS OF 438 AM EDT FRIDAY...CONTINUE TO EXPECT UNSETTLED WEATHER FOR THE EXTENDED PORTION OF THE FORECAST. SLOW MOVING LOW PRESSURE SYSTEM WHICH AFFECTED THE AREA SUNDAY WILL STICK AROUND THROUGH MONDAY. UPPER LEVEL FLOW BECOMES MORE PROGRESSIVE ON SUNDAY NIGHT AND TROF TAKES SHAPE OVER THE GREAT LAKES ON MONDAY. ON MONDAY EVENING SURFACE LOW MOVES OFF THE COAST OF NEW ENGLAND AND UPPER LEVEL TROF BEGINS TO PUSH EAST. SOME RESIDUAL MOISTURE REMAINS ACROSS THE AREA ON TUESDAY AND UPPER LEVEL LOW AND ASSOCIATED TROF BECOME MORE ORGANIZED OVER THE GREAT LAKES AT THIS TIME. LOW BECOMES VERY VERTICALLY STACKED AND GAINS STRENGTH ON TUESDAY NIGHT AND APPROACHES THE AREA ON WEDNESDAY...WITH LOTS OF MOISTURE STREAMS INTO THE AREA. THE SURFACE LOW WILL BE CENTERED OVER OUR CWA ON WEDNESDAY NIGHT AND BE VERY SLOW TO MOVE AWAY FROM THE AREA. LOW BEGINS TO DEPART NEW ENGLAND ON THURSDAY AND WRAP AROUND MOISTURE WILL AFFECT THE AREA...UPPER LEVEL LOW MOVES AWAY FROM THE AREA AS WELL. AS LOW MOVES EAST CHANCE FOR SHOWERS WILL CONTINUE ACROSS THE AREA...HIGH PRESSURE WILL BUILD INTO THE AREA ON FRIDAY. THROUGH THE EXTENDED THERE WILL GENERALLY BE A CHANCE FOR SHOWERS DURING THE DAY...SHOWERS AND THUNDERSTORMS IN THE AFTERNOON AND EVENING. && .AVIATION /14Z FRIDAY THROUGH TUESDAY/... THROUGH 12Z SATURDAY...SHRA AND TSRA MOVING ACROSS THE AREA THIS MORNING WILL CONTINUE TO MOVE THROUGH THE AREA...THEN THERE WILL BE A BREAK IN PRECIP BEFORE ANOTHER ROUND OF SHRA AND TSRA THIS AFTERNOON. GUSTY WINDS ARE POSSIBLE IN AND AROUND THESE STORMS...ALONG WITH LOWERED CEILINGS AND VISIBILITIES. CHANCES FOR SHRA/TSRA INCREASE DURING THE DAY TODAY...WITH BEST CHANCES BEING BTWN 14Z-20Z AS SHRTWV MOVES ACRS AREA...ESPECIALLY IN OUR NORTHERN ZONES. PSBL MVFR CONDITIONS IN ANY SHRA/TSRA. LIGHT WINDS TONIGHT WILL BECOME S-SW AROUND 10 KTS FRIDAY. HAVE ALSO INCLUDED HZ FOR HUMID CONDITIONS ACROSS THE AREA. HAVE INCLUDED BR FOR MPV...MSS AND SLK...OUR TYPICALLY FOG PRONE AREAS. ANY TERMINAL THAT GETS A SOAKING TODAY WILL BE MORE LIKELY TO PRODUCE BR AND FG OVERNIGHT. 12Z SATURDAY THROUGH TUESDAY...UNSETTLED WEATHER WILL CONTINUE THROUGH THE PERIOD. IMPULSES WILL RIDE ALONG THE WESTERLY FLOW ALOFT THRU SUNDAY...BRINGING SCT SHWRS/THNDSTRMS TO THE REGION...ESPECIALLY TO NORTHERN SECTIONS DUE PROXIMITY WITH LINGERING BOUNDARY NEAR THE INTERNATIONAL BORDER. THREAT OF MORE SHWRS/THNDSTRMS CONTINUES MONDAY INTO TUESDAY AS DEEP UPPER LEVEL TROUGH DEVELOPS OVER GRTLKS/NORTHEAST. PREVAILING CONDITIONS FOR MUCH OF THE PERIOD WILL BE VFR/MVFR...BUT IFR IS POSSIBLE IN ANY PRECIPITATION. && .EQUIPMENT... THE MASSENA ASOS WILL BE OUT OF SERVICE UNTIL FURTHER NOTICE. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...EVENSON NEAR TERM...TABER SHORT TERM...EVENSON LONG TERM...JAN AVIATION...JAN EQUIPMENT...
Hazardous weather outlook, Jul 18, 1:44 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 144 PM EDT FRI JUL 18 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-191745- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 144 PM EDT FRI JUL 18 2008 ...SEVERE THUNDERSTORM WATCH 698 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 8:25 AM EDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
825 AM EDT FRI JUL 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM HAIL EDEN 44.71N 72.55W
07/18/2008 E0.25 INCH LAMOILLE VT POST OFFICE
&&
BROOKETSpecial weather statement, Jul 18, 12:57 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 1257 PM EDT FRI JUL 18 2008 NYZ026>031-034-035-087-VTZ001>012-016>019-182100- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 1257 PM EDT FRI JUL 18 2008 ...STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON... THE THREAT FOR THUNDERSTORMS WILL INCREASE EARLY THIS AFTERNOON ACROSS NORTHERN NEW YORK AND VERMONT. THE ATMOSPHERE IS QUICKLY DESTABILIZING WITH STRONG DAYTIME HEATING ESPECIALLY ACROSS SAINT LAWRENCE COUNTY NEW YORK AND CENTRAL VERMONT. AS THE AFTERNOON PROGRESSES THUNDERSTORMS WILL INCREASE IN AREAL COVERAGE AND INTENSITY ALONG A STATIONARY BOUNDARY LOCATED OVER THE AREA. THE PRIMARY THREAT THIS AFTERNOON WILL BE STRONG GUSTY WINDS AND LARGE HAIL...WITH THE POSSIBILITY OF A FEW OF THESE STORMS BECOMING SEVERE. A SEVERE THUNDERSTORM WATCH MAY BE NEEDED LATER THIS AFTERNOON. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS EVOLVING WEATHER SITUATION.
Special weather statement, Jul 18, 1:13 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 113 PM EDT FRI JUL 18 2008 NYZ028-030-031-034-035-VTZ005-009-017-018-181815- EASTERN CHITTENDEN-WESTERN CHITTENDEN-EASTERN ADDISON-WESTERN ADDISON-EASTERN ESSEX-WESTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-SOUTHERN FRANKLIN- INCLUDING...BURLINGTON...ESSEX JUNCTION...SOUTH BURLINGTON... WILLSBORO AND WINOOSKI 113 PM EDT FRI JUL 18 2008 AT 110 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES NORTHEAST OF LAKE PLACID...MOVING EAST AT 34 MPH. THE THUNDERSTORM WILL BE NEAR DEERHEAD BY 140 PM...NEAR WILLSBORO BY 150 PM...NEAR SHELBURNE...SHELBURNE POINT BY 210 PM AND NEAR ST. GEORGE BY 220 PM. HEAVY RAIN...SMALL HAIL...AND WIND GUSTS OF 45 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS.
Special weather statement, Jul 18, 1:31 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 131 PM EDT FRI JUL 18 2008 NYZ028-030-031-035-181830- EASTERN ESSEX-EASTERN CLINTON-WESTERN CLINTON-SOUTHERN FRANKLIN- INCLUDING...PLATTSBURGH 131 PM EDT FRI JUL 18 2008 AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS OVER RAINBOW LAKE...MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR HAWKEYE...6 MILES SOUTH OF RIVERVIEW BY 150 PM...NEAR HARKNESS AND 6 MILES SOUTH OF PEASLEEVILLE BY 210 PM. A SEVERE THUNDERSTORM WATCH 698 IS IN EFFECT UNTIL 800 PM. STRONG THUNDERSTORMS CAPABLE OF PRODUCING...SMALL HAIL...AND WIND GUSTS OF 50 MPH OR HIGHER MAY ACCOMPANY THESE THUNDERSTORMS.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 2:38 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Washington | 67 min |
| Jul 18, 2:53 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington | 67 min |
| Jul 18, 2:55 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 50 min |
| Jul 18, 3:03 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden | 42 min |
| Jul 18, 3:21 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Washington, Windsor | 54 min |
| Jul 18, 3:35 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Franklin, Lamoille, Orleans | 55 min |
| Jul 18, 3:42 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 63 min |
| Jul 18, 3:44 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Washington, Windsor | 41 min |
| Jul 18, 3:59 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 61 min |
| Jul 18, 4:12 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Rutland, Windsor | 63 min |
| Jul 18, 4:20 PM EDT | Severe Thunderstorm Warning | BTV | Orange, Windsor | 25 min |
| Jul 18, 4:21 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Washington | 54 min |
| Jul 18, 3:12 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 63 min |
| Jul 18, 5:28 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 62 min |
| Jul 18, 6:35 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 55 min |
| Jul 18, 7:29 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 61 min |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.